# SDR SWAA2019081936068

- Difficulty date: August 10, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 41,415 hours, 24,756 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Scuff Plate
- Part number: 141A823119
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR  AFT SCUFF PLATE CRACKED.   REPAIRED SCUFF PLATE PER EA.
